# SDR AALA200803088

- Difficulty date: December 11, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 23,729 hours
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON TAKEOFF CONFIGURATION INDICATION ILLUMINATED AND MASTER WARNING LIGHT FLASHED ON AND OFF.  LEADING EDGE SLAT ASYMMETRY EICAS AND LEADING EDGE LIGHT ILLUMINATED.  RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  FOUND SLAT SENSOR S301 SLAT INBOARD TRACK FAULTED.  REPLACED SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
